# SDR UIEA2019092805591

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,018 hours, 13,538 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: P84441N1
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OIL QTY DECREASED TO 1 IN FLIGHT.( REMOVED AND REPLACED ENG 1 STARTER GARLOCK SEAL AND LEAK CHECKS GOOD PER AMM 72-64-01. )
